An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Time table of overdose

Discussion in 'Methamphetamine / Meth' started by HayleyB, Nov 13, 2018.

  1. HayleyB

    HayleyB Member

    I've really been wondering what is the time frame like when you overdose? My dr. told me immediately; hotlines have told me fatalities can be gradual.

    I ask bc with my last two batches I bought, I've had adverse reactions; like horrible physical and even psychotic symptoms. That have lasted DAYS since using. And I never even used that much.

    --MAJOR chest pain...awful and constant
    --irregular heart beat
    --random pains/cramps all over my body, notably lower back and sometimes left arm and neck
    --some numbness in the left side of my body
    --lightheadedness
    --Convulsions
    --extreme paranoia
    --hallucinations

    WHEN WILL THIS ALL PASS
  2. True concern

    True concern Community Champion

    Ok so first I struggled with meth off and on for about 20 year's, I started young,I partied WAY to much and let me be 100%honest.Meth takes everything good in a person and hides it,then it takes everything bad in a person and enhances it.Meth is not just meth anymore, dealers have started lacing it with drug's such as Fentanyl,Carfentanyl,and I have even heard of PCP.The human mind can only handle so much as well as your heart and other organs.When you speed up your heart especially for day's or even a week at a time it can lead to a massive heart attack and what you heard is correct it can cause death and overdose slowly,I'm sure you've noticed the more you do,the longer your awake your hands,feet and slowly the rest of your body starts to get ice cold,this is Pre-heart failure and means you are getting closer and closer to having either a stroke or a heart attack.It as well cause psychosis and psychotic episode's, I speak from experience and I beg you to STOP before the damage is irreversible. The symptoms you have described tell me you have push as far as you can before you end up another statistic.Please read around this site,check my profile page and go through my "recent post"I have OD'D before,I have been pronounced dead before,I believe I am still alive because other's can learn from my failures,I want-need to try my best to educate everyone I can,I can't shake the feeling of responsibility, I can't simply read these stories and ignore them.I am here to tell you there is hope,you can change ,you can heal and recover so please lean on me/us all you need to and please stare deep into a mirror,look deep into your own eye's, look to your soul beyond the hurt you feel,beyond the addict you are and find the innocence inside,the good that is you and realize the harder you fight for your life the less effort you will have to put into that deep stare,if you fight for change,if you truly try before you know it you will see the real you,the loving,caring,sincere,beautiful person you are with every passing glance of that mirror.You are worth so much more than this life of constant fear of "What is wrong"You can achieve greatness,you can recover I know because you took the first HUGE step already by reaching out. STAY STRONG AND MY FRIEND AND GOD BLESS YOU
    deanokat and Dominica like this.
  3. True concern

    True concern Community Champion

    More to the point,heart attack symptoms always show in the left side of your body first so drink LOT'S OF WATER to flush the dope and thin your blood just in case your heart is in distress
    deanokat and Dominica like this.
  4. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @HayleyB I don't know much about meth, but @True concern has given you some great insight and advice. It's super scary. And no way to live. Are you able to stop this on your own? If not, are you willing to seek professional help in getting off of it and staying off of it? Do whatever it takes,. You are a young, beautiful woman and have a lot to offer. But as a statistic, you'll have nothing to offer humanity and that will be a shame. We need you to be a light bearer and show up as your authentic self. Not only that, we want you to experience life clean and Free. This is what will bring you peace and joy.
    True concern likes this.
  5. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @HayleyB... This article may help you.

    Meth Overdose

    Please do everything you can to get meth out of your life. Not only is the meth dangerous, but you have no idea if the stuff you're buying is being laced with other stuff. You could be playing a game of Russian Roulette without even realizing it.

    Your life is precious, so you should treat it as such.

    Stay clean. Stay alive. The world needs you. And so does that cute little kitty in your avatar.
    True concern likes this.